MAUDE Adverse Event Report: GYRUS ACMI, INC. URO-GUIDE 8.5 X 26 CM WO/ GW; STENT, URETERAL

GYRUS ACMI, INC. URO-GUIDE 8.5 X 26 CM WO/ GW; STENT, URETERAL
Model Number 5498526
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after the placement of a double j ureteral stent, dislocation occurred in the urinary tract causing urosepsis.The device was unable to create an adequate seal curl in the upper urinary tract, thus self-dislocating from the renal pelvis into the bladder.Follow-up information received that patient visited the emergency department with urosepsis.The procedure was a ureteral brace placement or ureteral catheterization performed.No delay during the procedure, but patient having to repeat the procedure 2 times for dislocation of the ureteral stent.Customer reported the product has no abnormality or defect, but device designed in such a way that the proximal intrarenal curl does not fully curl and therefore does not provide superior anchorage and dislocation with high probability.The device dislocation caused prolonged hospitalization and treatment with intravenous antibiotics to resolve the patient's sepsis customer refers that similar event occurred in other 3 cases in the month.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to provide an update to field h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the subject device was not returned, and the root cause of the suggested event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
URO-GUIDE 8.5 X 26 CM WO/ GW
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20330503
Report Number3011050570-2024-00396
Device Sequence Number21225970
Product Code FAD
UDI-Device Identifier00821925002845
UDI-Public00821925002845
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K830884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5498526
Device Lot NumberMQDW960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown